Join the 'Nicoderm CQ' group to help and get support from people like you.
Nicoderm CQ Questions
We found 21 questions associated with the 'Nicoderm CQ' topic.
As usual, morning coffee, a few cigarettes. What I want to know is can I start the patch after my shower, and use today as a Quit day if I don't smoke again? Can't seem to find the answer ...
Posted 2 days 2 hours ago • 0 answers
I bought nicoterm patch step one when I really should only use the step 2 patch. Is it safe to cut the patch in half?
Posted 13 Mar 2011 • 4 answers
On Day 8 I now have 8 red, swollen, itchy red marks left by the nicoderm cq patches. What can I use on them to stop the itchiness until I can get into the doctors office on Monday?
Posted 9 Feb 2014 • 1 answer
What symptoms can occur when still smoking and using the Nicoderm CQ patch?
Posted 7 Oct 2013 • 1 answer
I would like to know what will happen if my husband smokes e-cig with NicoDerm CQ. Also can the patches bring on a seizers or will it raise someone sugar?
Posted 26 Jun 2013 • 1 answer
... flu-like symptoms
Posted 30 Jun 2012 • 1 answer
Sometimes when i first put the patch on (21mg) or when I make sudden movements, I experience chest tightness for a short time.
Posted 6 May 2012 • 1 answer
Posted 2 Apr 2011 • 3 answers
I have also read that itching can be due to stopping smoking. The itching is not at the patch site, it's generalized.
Posted 21 Jan 2012 • 2 answers
Posted 4 Mar 2011 • 1 answer
My husband is on day 4 of this program (started with Step 1) and has each day moved a new patch to a different spot on his body. Each place seems to cause pain and discomfort, an ache. Not itchy or ...
Posted 7 Apr 2011 • 2 answers
Posted 17 Mar 2011 • 2 answers
I have been using nicoderm pathces for 3 wks. The first 2 wks, there would be a pink spot after taking the patch off; but it would go away. The 3rd wk, I am consistently getting a red rash where the ...
Posted 7 Aug 2010 • 1 answer
Posted 2 Nov 2010 • 1 answer
Nicoderm CQ - I was using the #1 patch, because I was on the border of 1 &2. I got terrible... hadaches and was nauseous. The RN at my suport group told me to lower the dose, but I still have ...
Posted 11 Oct 2010 • 1 answer